Exactly solvable charged dilaton gravity theories in two dimensions

Cited 5 time in webofscience Cited 0 time in scopus
  • Hit : 172
  • Download : 0
We find exactly solvable dilaton gravity theories containing a U(1) gauge field in two-dimensional spacetime. The classical general solutions for the gravity sector (the metric plus the dilaton field) of the theories coupled to a massless complex scalar field are obtained in terms of the stress-energy tensor and the U(1) current of the scalar field. We discuss issues that arise when we attempt to use these models for the study of the gravitational back-reaction.
Publisher
IOP PUBLISHING LTD
Issue Date
1998-10
Language
English
Article Type
Article
Keywords

BLACK-HOLES; QUANTUM-GRAVITY; COMPLEMENTARITY

Citation

CLASSICAL AND QUANTUM GRAVITY, v.15, no.10, pp.2973 - 2979

ISSN
0264-9381
DOI
10.1088/0264-9381/15/10/007
URI
http://hdl.handle.net/10203/71131
Appears in Collection
PH-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.
This item is cited by other documents in WoS
⊙ Detail Information in WoSⓡ Click to see webofscience_button
⊙ Cited 5 items in WoS Click to see citing articles in records_button

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0